Every night that I don't take my dose, I wake up in the morning with extreme nausea. Is this normal? It lasts until I take my morning dose. Does this mean I'm going through withdrawals?
Jen; It doe's sound like that is what is happening, But I don't know if you can figure out a way to take 1/2 tablet at bedtime without going over the amount you are supposed to take for the day that would be worth a try. But it depends on how long you well be on the Norco sounds like when it is time to go down off of it, They well have to taper you down to go off. But one good thing is that the Nausea goes away after you take the pain medication in the morning. You could talk to your doctor about this when you have to go in again. Hope you get to feeling better I KNOW these pain things are no fun.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2009 • 3 answers
Posted 6 Sep 2011 • 2 answers
Posted 5 Jul 2012 • 8 answers
Posted 19 Oct 2016 • 3 answers
Posted 26 Jan 2018 • 1 answer